Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taking banocide or hetrazan after angioplasty. Can it be taken along with diabetic medicines?

Hi Doctor, Myself(57 yrs,5.6 tall and weighs 67 kg) had undergone angioplasty just one month back. Just after angioplasty, we observed that my leukocyte count was high at 17.4 thousand/mm3. In the last report, which i got today only, it dropped to 9.2 thousand/mm3. Additionally, my Eosinophils is showing as 9%. i am taking brillinta,embettal,and cardace with monnet as heart related medicines. I also suffers from Diabeties, mild hyper- tension and Normal b.p. Please help me with some advice here whether I should take banocide or hetrazan with heart and diabetes medicines.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
if u have renal impairment or taking metformin dont take banocide . if you have any allergy eosinophil is raised and treat the cause for it. banocide is usually an antihelminthic used for killing filarial worm in filariasis . normal range of WBC is 4000-11000 so you dont worry about the drop.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor